# SDR SWAA2019100877640

- Difficulty date: September 30, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 48,564 hours, 28,796 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 767
- Condition: Unsecure
- Location: Galley Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FLIGHT ATTENDANTS AND PASSENGERS REPORTED BURNING SMELL IN AFT CABIN/GALLEY AREA.  LASTED APPROXIMATELY 5 MINUTES, THEN WENT AWAY.   FOUND BULB NOT SECURED IN LIGHT ASSEMBLY. CORRECTLY SECURED BULB PER AMM.
